Facebook Pixel


By December 29, 2015 - 4:55pm
Rate This

I have been on the copper I.u.d for about a year nw and my periods have been weird I'm getting them earlier and earlier and nw I have just got it twice in 1 month is this normal

Add a Comment1 Comments


Hi Bamby,

Thank you for sharing your question with the EmpowHER community.

The Copper IUD is a non hormonal birth control method. One of the side effects include bleeding in between period.
Are you experiencing any other side effect like; anemia, backache, inflammation of the vagina or cramps? All of the above are associated with the copper IUD.

I hope this helps.
Be well,

December 30, 2015 - 7:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!